MAUDE Adverse Event Report: TORAX MEDICAL, INC. LS13; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LS13; ANTI-REFLUX IMPLANT
Catalog Number LS13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heartburn/Indigestion (1883)
Date of Event 08/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Date sent: 8/13/2024.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: as the serial number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.D4: udi: the manufacturing date is currently not available.Therefore, the full udi is currently not available.No lot number was provided therefore a device history could not be done.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that removal of a 10 year old linx device.Over time the patient was experiencing some limited reflux.Patient requested that old device be removed and replaced with a new linx device.Original device was a size 13, the new device is a size 16.A hiatal hernia repair was done as well.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 8/21/2024.The device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 9/17/2024.Investigation summary: overall review of the device function and dimensions show no anomalies from a device that has been reasonably changed as part of the explant procedure.Visual analysis was consistent with an explanted device, tooling marks were noted in some beads.Link length and tensile force were found to meet the applicable specifications.Overall, no analysis conclusions relevant to the patient experience were found.
 
Additional Manufacturer Narrative
(b)(4) date sent: 9/16/2024 corrected data d1, d4 corrected data d7a.Additional information was requested, and the following was obtained: what was the implant date? what was the explant date? what is the lot number for the linx device? was ph testing performed prior to explant to confirm recurrent reflux? after implant, was the device initially effective in controlling reflux? when did the recurrent reflux begin? it¿s the suture device code¿13 beads.The explant date was the day i submitted the product complaint.I was in the facility when it happened.Beyond that, there¿s been no other information.

Brand Name
LS13
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4545 creek road
cincinnati OH
Manufacturer Contact
kate karberg
4545 creek rd.
cincinnati, OH 45242
3035526892
MDR Report Key19971233
Report Number3008766073-2024-00119
Device Sequence Number15667706
Product Code LEI
UDI-Device Identifier00855106005028
UDI-Public00855106005028
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLS13
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/03/2024
Supplement Date Received by Manufacturer08/19/2024
09/12/2024
09/17/2024
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date08/22/2024
09/16/2024
09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown